# SDR VNAA202403230014

- Difficulty date: February 15, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS BTW FS=785 TO FS=977, STGR 15 LH AND RH .  SIDE SEAT RAIL STGR 15L BTW FS785.15 TO FS969; STGR 15R BTW FS785.15 TO FS927 WERE EVALUATED OUT OF LIMITS PER 
CRJ900 SRM 53-41-49-101-001-A02 AND CRJ900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12) AND SIDE SEAT RAIL STGR 15L BTW FS969 TO FS977; SGR 15R BTW FS927 TO 977 WERE CLEANED AND NO DAMAGE WAS FOUND PER CRJ-900 SRM 51-26-00-001-001-A01 AND CRJ900 NDTM PART 01 51-20-009-210-A01
